# SDR AALA202408298597

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 33,383 hours, 13,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING J/C 26L00025010 FOUND EMERGENCY POWER SUPPLY UNIT BATTERY AT 15WL FAULTING. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 15WL.
